Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Painful hard blisters on the foot. Have yellowish discharge. Treatment?

I HAVE 3 OR 4 BLISTER LOOKING THINGS ON THE BOTTOM OF MY FEET. ON THE UPPER SIDE THAT ARE HARD. AT FIRST THERE WAS ONLY ONE AND I POPPED IT THEN 2 OR 3 MORE SHOWED UP AND THEY ARE A LITTLE PAINFUL. THERE IS A YELLOW DISCHARGE COMING OUT OF THEM FOLLOWED UP BY A LITTLE BIT OF BLOOD, WHAT COULD THIS BE AND HOW CAN I TREAT IT?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hello
Welcome to healthcare magic forum
Thank you for your query
I understand your concern regarding your skin problem
It look like you have bacterial infection
you need to apply antibiotic cream over the affected area.
in severe case you also need to take antibiotic medicine orally.
do not press or popped the lesion as there might be chance of spreading infection,
it is better to consult dermatologist
fo r pain you can take analgesic medicine.
I hope I answered your question.
Answered: Tue, 23 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor